# SDR AALA202511244623

- Difficulty date: November 4, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 73,235 hours, 30,521 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MISSING CLIP-ON DOOR STOP FITTING. INSTALLED NEW DOOR STOP FITTING CLIP ON FORWARD CARGO DOOR AFT BEAM FITTING AND VERIFIED SKIN CLEARANCE AND STOP PIN ADJUSTMENT. PER AMM 52-31-00.
